Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Blood Splash In Eyes Patient Was Hiv Negative

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Medical student blood splash (droplets?) to eye from HCV/HIV positive patient during orthopedic procedure

I am a medical student who had a blood splash to one eye (at least one droplet) from a splash caused by the saw during an orthopedic surgery. I was watching the surgery from about 5 feet away when the droplet traveled to me eye. The patient had a ...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...risk from the start. You have been tested adequately. There is no need to test at 12 months whatsoever. Prolonged testing for HIV is only indicated if a person has a definite diagnosis of acute HCV infection. Congrats on your upcoming marriage... Read more »

HIV&blood splash

I am a resident physician working in ER. yesterday while suturing the blood splashed to my face... Read more »
Articles
The Well Project

Caring for Your Liver if You Have HIV/AIDS

...body needs to stay healthy Storing nutrients from the foods you eat Breaking down drugs and alcohol Removing waste from your blood Producing enzymes and bile that help you digest food Making proteins needed by the immune system to help your... Read more »
AIDS InfoNet

Atazanavir (Reyataz)

...increase your CD4 cell counts. This should mean staying healthier longer. Although other protease inhibitors lead to increases in blood fats, atazanavir does not. If you have high cholesterol or triglycerides, or other risk factors for heart... Read more »
Test Positive Aware Network

Selzentry

...yellowing of your eyes or skin, and/or dark urine, vomiting, and upper stomach pain. Other rare side effects may include low blood pressure when standing up that could lead to dizziness or fainting. Immune Reconstitution Inflammatory Syndrome... Read more »
AIDS InfoNet

Maraviroc (Selzentry, Celsentri)

...including delavirdine or most protease inhibitors. The 600 mg dose is used with efavirenz, etravirine and other drugs that can lower blood levels of maraviroc. The dosage should be reduced for patients with serious kidney problems. Maraviroc can... Read more »
Connect With Others

IS THERE SUCH THING AS HIV-NEGATIVE AIDS?

Posted by bura, 3 Replies
As per the title, is there really such a thing? Read more »

PLEASE...I AM DYING...

Posted by goingmad, 1 Reply
...LOVED ONE TESTED HIV POS. AFTER 13 WEEKS? ...here is my story I had an exposure 51/2 months ago in healthcare where a droplet of blood went in to my eye. I rinsed it out but probably not long enough... The dentist I work for laughed at me for... Read more »

AIDS patient eradicted of HIV virus?

Posted by Mike89406, 4 Replies
Very interesting read while he went through some hardships doing this it sounds like the opening of a possible new door to treatment. The guy hasn't been on Meds for 600 days after a bone marrow transplant. ... Read more »

Proof

Posted by Anonymous, 3 Replies
...A user in the other section said she sat on a needle and got HIV, its very possible and it has happened before, my question is has anyone ever heard of this happening ? and do they know anyone Read more »